Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

4 Bumps

Was given vistaril over 24 hrs ago to stop contractions and....

I was given vistaril 24 hrs ago to stop my contractions, and now my legs feel hella weak. Any ideas?

Answer Question
 
JohnsonFamily5

Asked by JohnsonFamily5 at 3:27 AM on Jun. 24, 2011 in Pregnancy

Level 5 (81 Credits)
Answers (2)
  • not sure heres a bump!
    mommie_of02

    Answer by mommie_of02 at 9:10 AM on Jun. 24, 2011

  • maybe just laying down for a bit??? idk if this site will help but its called americanpregancy.org it has alot of good info on it mayb it could help you..also that could just be a side affect of the drug...good luck
    rachel216

    Answer by rachel216 at 10:34 AM on Jun. 24, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN